# SDR 96ZZZX3858

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N10MB
- Make and model: Doug DC-10-30F
- Aircraft serial: 47907
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drive Motor
- Part number: L3082511AT
- Condition: Failed
- Location: 4l Door
- Component: Chicagopneu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L FAILED TO OPEN IN EMERGENCY MODE DURING DITCHING DEMONSTRATION.  TROUBLESHOOTING FOUND THE FAILURE OCCURRED IN THE PNEU DRIVE MOTOR.  PNEU DRIVE MOTOR IS 'ON CONDITION' WITH OPS CHECK DUE IN 1,000-HOUR INTERVALS.
